# SDR ABXA9900284

- Difficulty date: February 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802AX
- Make and model: Doug DC-8-62
- Aircraft serial: 46134
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 57698576
- Condition: Cracked
- Location: Right Wing
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LOWER SURFACE OF RIGHT OUTBOARD LEADING EDGE CRACKED AT SCREW HOLES AT STATIONS FS 743, 746, 762, 765, 768, 771 AND 780.  REPAIRED IAW DC8 SRM 57-2-1.
